On solving intransitivities in repeated pairwise choices
Arne Maas,
Thom Bezembinder and
Peter Wakker
Mathematical Social Sciences, 1995, vol. 29, issue 2, 83-101
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(94)00769-5
Full text for ScienceDirect subscribers only
Related works:
Journal Article: On solving intansitivities in repeated pairwise choices (1996) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:29:y:1995:i:2:p:83-101
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().